MathSciNet Relay Station
MathSciNet bibliographic data
MR970849 35J60 (46E35 58E15)
Struwe, Michael Critical points of embeddings of $H\sp {1,n}\sb 0$ into Orlicz spaces. Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (1988), no. 5, 425–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement